Alert archive / Wyoming / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at May 20, 2008, 8:43 PM MDT for Sublette County, Sweetwater County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2008, 8:43 PM MDT (02:43 UTC)
- Expired
- May 20, 2008, 9:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
Counties Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 121 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:59 PM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 20, 3:59 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 359 PM MDT TUE MAY 20 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY A MAJOR SPRING STORM EXPECTED TO BRING COPIOUS AMOUNTS OF MOISTURE TO MUCH OF WEST AND CENTRAL WYOMING THROUGH THIS PERIOD...ENOUGH PRECIPITATION POSSIBLY TO CLOSE AND EVEN SURPASS SOME OF THE PCPN DEFICITS SO FAR THIS YEAR IN THE CENTRAL BASINS. FORECAST WEIGHTED TOWARD NAM SOLUTION WHICH CARVES DEEPEST CLOSED LOW OVER THE GREAT BASIN BY FRIDAY MORNING AND HAS BEEN MORE CONSISTENT WRAPPING BACK TROWAL AND SHORTWAVE ENERGY AROUND CLOSED LOW ACROSS NORTHERN ROCKIES. SURFACE ANALYSIS SHOWS TROUGH ACROSS CENTRAL IDAHO THIS AFTERNOON WITH 4-6MB/3HR PRESSURE FALLS OUT AHEAD. SHORTWAVE MOVING ONTO NORTHWEST U.S. COAST WITH CLOUD SHIELD CENTERED OVER IDAHO LIMITING MOST THUNDERSTORMS TO THE CLOUD/CLEAR AIR BOUNDARY ACROSS EASTERN UTAH AND WEST OF BOI. SKIES OVER WESTERN WYOMING WILL BE BKN-OVC THROUGH THE REST OF EVENING SO THUNDERSTORMS SHOULD REMAIN ISOLATED AS SOME RIGHT ENTRANCE LIFT FROM S-N JET STREAK OVER WESTERN MONTANA AND SHARP SURFACE PRESSURE FALLS MOVE IN TO NW WYOMING. MAIN CONCERN TODAY WAS THE POSSIBILITY OF STRONGER STORMS PRODUCING HEAVIER RAINFALL OVER THE AREA THIS EVENING...BUT THAT THREAT APPEARS TO BE DIMINISHING THIS AFTERNOON BUT WILL NEED TO BE CLOSELY MONITORED THROUGH THE EVENING. 150 KNOT JET ON BACKSIDE OF NW COAST SHORTWAVE WILL DIG A DEEPER INCREASINGLY NEGATIVELY-TILTED TROUGH ACROSS THE WESTERN GREAT BASIN OVERNIGHT WITH UPPER LOW CLOSING OFF OVER UTAH WEDNESDAY AFTERNOON. BEST SURFACE PRESSURE FALLS WILL SHIFT EAST OF THE DIVIDE OVERNIGHT WITH LEE-CYCLOGENESIS OVER CENTRAL WYOMING EARLY WEDNESDAY MORNING. THIS SURFACE LOW WILL REFORM OVER EASTERN COLORADO BY WEDNESDAY AFTERNOON WITH STRONG FRONTOGENESIS ACROSS WYOMING. DIFLUENT SOUTHERLY FLOW BRINGS DEEP UPWARD VERTICAL MOTION ACROSS THE AREA...THE BEST LIFT PROGGED TO BE ON RIGHT ENTRANCE REGION OF JET STREAK ACROSS NORTHEAST WYOMING IN THE AFTERNOON. BEST INSTABILITY EXPECTED TO STAY MAINLY EAST OF AREA ACROSS LARAMIE RANGE AND HIGH PLAINS...HOWEVER NAM SHOWS SOME OF THIS INSTABILITY WRAPPING BACK ACROSS NATRONA COUNTY TO SOUTHERN END OF THE WIND RIVER RANGE WEDNESDAY AFTERNOON. FORECAST CHALLENGE WILL BE WHETHER STRONG DYNAMICS AND FRONTOGENESIS EARLY RESULT IN EXTENSIVE CLOUD COVER AND SHOWERS ACROSS THIS AREA PRIOR TO MAX HEATING WHICH WOULD LIMIT STRONGER STORMS. FORECAST CURRENTLY REFLECTS MORE UNSTABLE SCENARIO WITH SOME STRONGER STORMS W/ HEAVY RAIN SMALL HAIL. STRONG ISENTROPIC UPGLIDE TAKES SHAPE OVER CENTRAL AND EASTERN WYOMING WITH TROWAL AND GOOD JET SUPPORT REMAINING OVER NORTHEAST WYOMING. ESE FLOW WILL BE VERY FAVORABLE FOR BIG HORN MOUNTAINS WITH SNOW LEVELS REMAINING AROUND 10K FEET ALONG THE EAST SLOPES OVERNIGHT. GFS AND NAM BOTH HITTING CAMPBELL COUNTY WITH 1-2 INCH QPF AMOUNTS BUT UPSLOPE FLOW MAY VERY WELL BRING THIS HEAVIER QPF BACK FURTHER WEST. THE SPOILER MAY BE ORGANIZED CONVECTION DEVELOPING IN THE WESTERN PLAINS THAT MAY SHUT OFF SOME OFF THIS MOISTURE TAP. FLOOD WATCH HAS BEEN ISSUED FOR THE BIG HORN MOUNTAINS AND SURROUNDING LOWER ELEVATIONS TO THE SOUTH AND EAST FOR THE POTENTIAL OF OVER 1 INCH OF RAINFALL ON THE SIGNIFICANT SNOWPACK THAT REMAINS OVER THE BIG HORN MOUNTAINS. AS LOW DEEPENS ACROSS GREAT BASIN WEDNESDAY NIGHT FLOW TURNS MORE NE ACROSS CENTRAL WYOMING WITH NAM12 INDICATING SOME COLD AIR DAMMING ALONG THE EAST SLOPES OF THE WIND RIVER MOUNTAINS. UPSLOPE FLOW AND STRONG ISENTROPIC LIFT SHOULD PRODUCE SIGNIFICANT HEAVY WET SNOWFALL OVER THE EAST SLOPES OF THE WIND RIVER MOUNTAINS THROUGH THURSDAY WITH A WINTER STORM WATCH POSTED FOR THIS PERIOD. OTHERWISE INITIAL PIECE OF ENERGY ACROSS THE GREAT BASIN TO EJECT NORTHWARD ACROSS CENTRAL AND EASTERN WYOMING THURSDAY AFTERNOON AND EVENING WITH THE HEAVIER WCB PRECIPITATION LIFTING INTO MONTANA. THUS...THERE MAY BE A BRIEF BREAK IN PRECIPITATION THURSDAY NIGHT BEFORE H7 LOW REFORMS NEAR BAGGS FRIDAY AND BRINGS EASTERLY FLOW AND PRECIPITATION BACK ACROSS NORTHERN AND CENTRAL WYOMING. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MAJOR LATE SPRING TROUGH WILL CONTINUE TO IMPACT THE AREA THROUGH THE MEDIUM RANGE PERIOD. DETAILS WILL BE QUITE CHALLENGING OVER THE WEEKEND BUT THE THREAT OF SHOWERS AND THUNDERSTORMS AND EVEN PERIODS OF UPSLOPE RAIN WILL PERSIST THROUGH THE MEMORIAL DAY WEEKEND. FIRST PIECE OF THE ORIGINAL TROUGH IS EXPECTED TO LIFT NWD ACROSS WRN WYO OR ERN IDAHO FRIDAY NIGHT WITH SHOWERS AND MTN SNOW. MOIST SW FLOW CONTINUE SATURDAY WITH POSSIBLE EMBEDDED WAVES AND JET STREAK IN THE AREA FOR CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. WEAK SURFACE FRONT IS EXPECTED TO SAG SOUTH SUNDAY INTO MONDAY BEHIND INITIAL PIECE OF THIS SYSTEM WHICH MOVES ACROSS THE NRN PLAINS. COMBINATION OF THIS FRONTAL BOUNDARY WITH MOIST...SLY FLOW ALOFT SHOULD KEEP MUCH OF THE AREA UNDER SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY. ON MEMORIAL DAY...THE LAST REMNANT OF THE UPPER LOW IS EXPECTED TO NWD INTO IDAHO OR VICINITY AND COMBINE WITH UPSLOPE EAST OF THE DIVIDE TO PROVIDE A GOOD CHANCE OF SHOWERS EAST OF THE DIVIDE WITH SOME THUNDERSTORMS TO SCATTERED THUNDERSTORMS IN THE WEST. A VERY ACTIVE PERIOD WITH SIGNIFICANT PRECIPITATION QUITE POSSIBLE FROM THE END OF THE SHORT TERM PERIOD AND INTO FRIDAY WITH MODERATE AMOUNTS OF PCPN POSSIBLE OVER THE MEMORIAL DAY WEEKEND. THOSE WITH OUTDOOR INTERESTS SHOULD KEEP A CLOSE EYE ON THE FORECAST THE NEXT FEW DAYS FOR THE CHANGE BACK TO STORMY...WET AND EVEN WHITE CONDITIONS. && .AVIATION... A STRONG TROUGH WILL APPROACH WYOMING TONIGHT. SOUTHWEST WINDS AHEAD OF THE TROUGH WILL CONTINUE THIS EVENING MAINLY WEST...BUT COULD MIX INTO AREAS EAST THE DIVIDE. A FEW SHOWERS AND POSSIBLY A THUNDERSTORM COULD MOVE INTO THE WEST FROM IDAHO...BUT SHOULD BE ISOLATED. A COLD FRONT WILL MOVE INTO THE WEST AROUND 06Z AND THE NORTH BY 12Z...AND THE CENTRAL BETWEEN 15 AND 18Z. THE FAR WEST WILL RECEIVE SOME OCCASIONAL LIGHT RAIN BEHIND THE FRONT...WITH MVFR CIGS. THE SHOWERS WILL SPREAD EAST IN THE AFTERNOON. MORE WIDESPREAD RAIN WILL ENCOMPASS MUCH THE AREA WEDNESDAY NIGHT INTO THURSDAY WITH HEAVY RAIN TIMES...SNOW IN THE WESTERN MOUNTAINS. && .FIRE WEATHER... A MAJOR SPRING STORM WILL BRING WETTING RAIN AND SNOW TO MOST OF THE AREA BY THURSDAY MORNING. A COLD FRONT WILL PUSH SCATTERED SHOWERS AND A FEW THUNDERSTORMS INTO THE FAR WEST THIS EVENING WITH SHOWERS INCREASING ACROSS THE WEST EARLY WEDNESDAY MORNING. SHOWERS WILL SPREAD ACROSS CENTRAL WYOMING WYOMING DURING THE DAY WEDNESDAY WITH WIDELY SCATTERED THUNDERSTORMS EXPECTED OVER NATRONA AND SOUTHERN FREMONT COUNTIES. STEADY RAIN AND MOUNTAIN SNOW WILL DEVELOP ACROSS MOST OF CENTRAL WYOMING WEDNESDAY NIGHT. THIS STORM WILL BE SLOW TO MOVE OUT OF THE GREAT BASIN WITH WET AND COOL WEATHER EXPECTED TO CONTINUE INTO MEMORIAL DAY WEEKEND. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING FOR WYZ009>011-020-022. WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON FOR WYZ015. && SHORT TERM...AEM LONG TERM...SKRBAC AVIATION...TWB FIRE WEATHER...AEM
Hazardous weather outlook, May 20, 6:30 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 630 PM MDT TUE MAY 20 2008 WYZ001>020-022>030-211200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 630 PM MDT TUE MAY 20 2008 ...FLOOD WATCH FOR JOHNSON AND NATRONA COUNTIES...INCLUDING EAST SLOPES OF THE BIGHORN MOUNTAINS FROM NOON WEDNESDAY THROUGH NOON THURSDAY... ...WINTER STORM WATCH FOR THE EAST SLOPES OF THE WIND RIVER MOUNTAINS FROM 6 PM WEDNESDAY THROUGH 6 PM THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT WESTERN AND SOUTHERN WYOMING TONIGHT. SOME OF THIS ACTIVITY THIS EVENING...EVEN THE SHOWERS...COULD PRODUCE WIND GUSTS TO NEAR 55 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE ACROSS THE STATE WEDNESDAY...BRINGING IN MUCH COOLER TEMPERATURES AS WELL AS SIGNIFICANT WIDESPREAD PRECIPITATION. A FEW THUNDERSTORMS ARE ALSO EXPECTED. THE COLD FRONT WILL BE THROUGH MUCH OF WESTERN AND CENTRAL WYOMING BY NOON. THIS WILL LIMIT THE STRONG THUNDERSTORM THREAT TO SOUTHEAST FREMONT AND NATRONA COUNTIES...WHERE HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE POSSIBLE. OTHERWISE...RAIN WILL DEVELOP OVER THE NORTH AND WEST WEDNESDAY...BECOMING WIDESPREAD THROUGHOUT THE AFTERNOON. SOUTHEAST UPSLOPE FLOW WILL BRING SIGNIFICANT RAINFALL TO JOHNSON AND NATRONA COUNTIES WEDNESDAY NIGHT INTO THURSDAY. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY. THIS RAINFALL ON DEEP SNOWPACK IN THE MOUNTAINS WILL INCREASE THE FLOODING THREAT FROM EXCESSIVE RUNOFF IN THE BIGHORN MOUNTAINS AND CASPER MOUNTAIN. THE RAIN WILL BEGIN TO DIMINISH MID DAY THURSDAY. THE ATMOSPHERE WILL BE COLDER OVER THE WESTERN PORTION OF THE AREA. EASTERLY UPSLOPE FLOW IS EXPECTED OVER THE WIND RIVER MOUNTAINS AND BASIN. THIS WILL BRING THE POTENTIAL FOR SIGNIFICANT RAINFALL IN LOWER ELEVATIONS...WITH SNOW IN THE MOUNTAINS. TWELVE TO FIFTEEN INCHES OF SNOWFALL IS POSSIBLE IN THE EAST SLOPE OF THE WIND RIVER MOUNTAINS WEDNESDAY NIGHT INTO THURSDAY. SOUTH PASS AND TOGWOTEE PASS COULD BECOME SNOWPACKED AND TREACHEROUS. THE PRECIPITATION IS EXPECTED TO DIMINISH THURSDAY AFTERNOON AND EVENING. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
In the hours before
Special weather statement, May 20, 4:40 PM MDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 440 PM MDT TUE MAY 20 2008 WYZ027>030-210100- EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- SOUTH LINCOLN COUNTY- 440 PM MDT TUE MAY 20 2008 ISOLATED SHOWERS AND EVEN A THUNDERSTORM...WILL CONTINUE TO DEVELOP ACROSS SWEETWATER AND SOUTH LINCOLN COUNTIES LATE THIS AFTERNOON INTO EARLY THIS EVENING. THIS ACTIVITY WILL PRODUCE LITTLE RAIN...BUT PRODUCE VERY GUSTY WINDS AROUND 40 MPH...WITH A FEW GUSTS NEAR 50 MPH.
Special weather statement, May 20, 5:52 PM MDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 552 PM MDT TUE MAY 20 2008 WYZ027>030-210115- EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- SOUTH LINCOLN COUNTY- 552 PM MDT TUE MAY 20 2008 ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...AND MOVE NORTHEAST ACROSS SWEETWATER AND SOUTH LINCOLN COUNTIES THROUGH THE EVENING HOURS. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING VERY GUSTY WINDS TO NEAR 50 MPH. HOWEVER...LITTLE RAIN IS EXPECTED WITH THESE SHOWERS AND THUNDERSTORMS.
Local storm report, May 20, 6:26 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
626 PM MDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM NON-TSTM WND GST ROCK SPRINGS 41.60N 109.22W
05/20/2008 M58 MPH SWEETWATER WY ASOS
SHOWERS IN THE AREA.
&&
21Special weather statement, May 20, 6:55 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 655 PM MDT TUE MAY 20 2008 WYZ001-210230- YELLOWSTONE NATIONAL PARK- 655 PM MDT TUE MAY 20 2008 THROUGH 830 PM...AN AREA OF SHOWERS...WITH A COUPLE OF THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS YELLOWSTONE NATIONAL PARK. THIS ACTIVITY COULD PRODUCE LOCALIZED WIND GUSTS AROUND 55 MPH. OTHERWISE...EXPECT SOME LIGHT RAIN...ESPECIALLY ACROSS THE NORTHWEST PART OF THE PARK. WYZ012-013-023-024-027-210230- JACKSON HOLE-SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY- STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS- 655 PM MDT TUE MAY 20 2008 THROUGH 830 PM...AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS IN EASTERN IDAHO...WILL MOVE NORTHEAST INTO WESTERN WYOMING. THIS ACTIVITY IS CAPABLE OF PRODUCING LOCALIZED WIND GUSTS AROUND 55 MPH. WYZ028>030-210230- EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- 655 PM MDT TUE MAY 20 2008 THROUGH 830 PM...ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST ACROSS SWEETWATER COUNTY. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS AROUND 55 MPH.
Special weather statement, May 20, 7:00 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 700 PM MDT TUE MAY 20 2008 WYZ025-026-210230- UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS- 700 PM MDT TUE MAY 20 2008 THROUGH 830 PM...ISOLATED SHOWERS AND PERHAPS A THUNDERSTORM WILL DEVELOP ACROSS THE UPPER GREEN RIVER BASIN. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS AROUND 55 MPH. HOWEVER... LITTLE RAIN IS EXPECTED WITH THESE SHOWERS AND THUNDERSTORMS.
Special weather statement, May 20, 8:15 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 815 PM MDT TUE MAY 20 2008 WYZ012-013-210300- JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- 815 PM MDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ADVISORY FOR TETON COUNTY... AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JACKSON...MOVING NORTH NORTHEAST AROUND 30 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS BETWEEN 40 AND 50 MPH. RESIDENTS IN CENTRAL TETON COUNTY...INCLUDING THE LOCATIONS OF KELLY...MOOSE...COLTER BAY VILLAGE AND MORAN JUNCTION...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4408 11073 4403 11036 4345 11059 4349 11083 TIME...MOT...LOC 0215Z 191DEG 22KT 4356 11068 MURRELL
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:15 PM MDT | Special Weather Statement | RIW | Teton | 45 min |
| May 20, 9:39 PM MDT | Special Weather Statement | RIW | Fremont | 66 min |
| May 20, 10:14 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 61 min |
| May 20, 10:57 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| May 21, 12:41 PM MDT | Special Weather Statement | RIW | 49 min | |
| May 21, 12:55 PM MDT | Special Weather Statement | RIW | Fremont | 35 min |
| May 21, 1:16 PM MDT | Special Weather Statement | RIW | 44 min | |
| May 21, 1:29 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
| May 21, 1:41 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 49 min |
| May 21, 2:45 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 30 min |
| May 21, 3:18 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| May 21, 3:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| May 21, 3:45 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| May 21, 3:51 PM MDT | Snow Advisory | RIW | Big Horn, Fremont, Johnson, Natrona, Park, Teton and 1 more | 32 hr |
| May 21, 3:51 PM MDT | Winter Storm Warning | RIW | Fremont, Hot Springs, Park, Sublette | 32 hr |
| May 21, 5:13 PM MDT | Areal Flood Warning | RIW | Johnson | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.